Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Hidehisa NAGANUMA "On the coincidence of two Dirichlet series associated with cusp forms of Hecke's ``Neben''-type and Hilbert modular forms over a real quadratic field," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 25(4), 547-555, (October, 1973)